# SDR V0XD201405280123

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 LBL 12 - RBL 12 CORRODED.  UPON EVALUATION OF FLOOR SUPPORT AT FS 280 LBL 12 - RBL 12 & REMOVAL OF CORROSION, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00 WITH .004 INCHES MATERIAL LOSS.
